# SDR AALA202108313726

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725661800000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING FUEL ACCESS PANEL DOOR 640LB HAS ELONGATED HOLE AND DISTORTED. REPLACED FUEL ACCESS PANEL DOOR PER SRM 51-72-11-911-001 AND TASK CARD 26C64057007.
